MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671750
Medical Device Problem Codes Nonstandard Device (1420); Output Problem (3005); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1-initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.A 1.75mm rotapro was selected for use.During the procedure, inside the patient, the device could not switch between high and low speed.The procedure was not completed.The patient was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device did not identify any damages or defects.After destructive testing was performed, it was found that the drive shaft (turbine) was corroded, indicating the presence of dried saline within the device.During device-to-device interaction test, when the rotapro advancer was connected to the rotapro console and the ablation button was pressed, the device stalled and did not run.During analysis, when compressing the air/gas line to extend the run cycle, the dynaglide mode change button, and the ablation button were tested and found to respond when pressed on/off with no resistance or issues.No other issues were identified during the product analysis.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint and analysis of the complaint device, the most probable cause for this complaint and confirmed damage was considered adverse event related to procedure.The dried saline in the device is not considered to be related to the reported event that was encountered during the procedure.H6-device codes: corrected.E1-initial reporter phone: (b)(6).

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24292513
Report Number2124215-2026-07127
Device Sequence Number10165693
Product Code MCX
UDI-Device Identifier08714729999584
UDI-Public(01)08714729999584(17)270820(10)37255339
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671750
Device Catalogue NumberH749394671750
Device Lot Number0037255339
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight67 KG